# SDR P5CA0501356

- Difficulty date: May 18, 2005
- Submitted: May 31, 2005
- Operation: Air carrier
- Aircraft: N508MC
- Make and model: Boeing 747230B
- Aircraft serial: 21644
- Aircraft time: 97,548 hours, 18,080 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1241 LEFT SIDE CANTED BULKHEAD HAS CRACK IN WEB AREA ABOVE BULKHEAD FITTING.  ACCOMPLISHED REPAIR PER BOEING INSTRUCTIONS 1-1I9Y5F AND FAA FORM 8100-9.
